# SDR HALA0700379

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 20,918 hours, 4,067 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ACARS EXCEEDANCE REPORT NR 2 ENGINE SURGE AT 35,000 FT.  ACCOMPLISHED HAL M105 FILE NR 582038 ITEM NR 3.  NO DEFECTS NOTED.  OK FOR SERVICE.
